Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and i were recently diagnosed with clymidia. We both took antibotic Doxyclyine to get rid of it. We did have sex twice with a condom. After we had sex we notices there was white on his penis. It looks like dry skin but goes away when he gets a shower and then comes back. now he is also getting little dark spots (about 3cm and just slightly darker than his skin). We did some research and could not really find anything too helpful. We have a urology appt next week. Should we be worried about STD's or is it something else?

Loading...

Hello! I also did a little research on std’s some time ago but I haven’t heard about any of them causing little dark spots. Haven’t you checked with a doc about this medicine you were taking, Doxycyline? Maybe it has some to do with it! I know a case where Doxycycline caused discoloration of the teeth in a child!

These dark spots that you mentioned….are they raised above the skin or look like discoloration? The only discoloration problem I know of is Vitiligo and it often takes place on genitals. Have you ran into that when searching around? The spots that appear are rather light than dark but it’s all individualized. Does your boyfriend have problems with thyroid gland or suffers from any other autoimmune disorder? Vitiligo is more common in people with such problems.

As for the white, dry skin…it could be just an irritation….i get that sometimes…I could be from both bad hygiene or over-washing. It will probably go away on its own in some time. At least, it did in my case.

Let me know what it turned out to be at the doc’s!
Reply

Loading...